I have been on the depo contraceptive injection for nine

Patient

Q: I have been on the depo contraceptive injection for nine months now and ive be having exsperience of brown discharge, i am worried it may be something serious

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
While using contraceptive measures some amount of menstrual irregularity, intermenstrual spotting can be seen.
So, the brown discharge you are having could be due to that.
Usually minimal spotting will subside soon without need of treatment.
If brown discharge persists, better to consult your doctor once and take antifibrinolytic drugs or additional dose of hormones to control it.

Take care.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews